toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Arbelaez, H.; Hernandez, R.; Sierra, W. doi  openurl
  Title Normal harmonic mappings Type
  Year 2019 Publication Monatshefte Fur Mathematik Abbreviated Journal Mon.heft. Math.  
  Volume 190 Issue 3 Pages 425-439  
  Keywords Harmonic mappings; Normal family; Normal mappings; Univalent function  
  Abstract The main purpose of this paper is to study the concept of normal function in the context of harmonic mappings from the unit disk D to the complex plane. In particular, we obtain necessary conditions for a function f to be normal.  
  Address [Arbelaez, Hugo] Univ Nacl Colombia, Medellin, Colombia, Email:;  
  Corporate Author Thesis  
  Publisher Springer Wien Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0026-9255 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000490002700003 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 1087  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: